# SDR AALA202503031424

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N427AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10235
- Aircraft time: 16,119 hours, 4,437 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 50836
- Condition: Dragging
- Location: Zone 700
- Part time: 16,269 hours, 5,755 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BRAKES LOCKED UP ON MAIN GEAR WITH NORMAL BRAKING PRESSURE. MAINTENANCE FOUND THE #3 BRAKE DRAGGING AND REPLACED IT PER AMM 32-42-17.
